# SDR CALA9901474

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inop
- Location: Row 23-27
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY OVERHEAD LIGHTS INOPERATIVE AT ROWS 23-27.  THE BATTERY POWER SUPPLY  AT STATION 1150 IN RT OVERHEAD BIN WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-53-00.
